# SDR SWAA2023053141510

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE LOOSE.<[01] TIGHTENED FWD SERVICE DOOR ASIST HANDEL IAW AMM 52-41-31-400-802;[02] CERTIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTION STEP 1.
